# SDR FDEA201605301753

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,353 hours, 39,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 96010215
- Part serial: 1607
- Condition: Inoperative
- Location: Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AFTER TAKEOFF, GOT A FLAP DISAGREE ALERT, FLAPS WERE UNRESPONSIVE TO FLAP HANDLE MOVEMENT.  R & R FLAP HANDLE POSITION HANDLE TRANSMITTER IAW MM 27-54-03-4.  PERFORMED ADJUSTMENT & TEST IAW MM 27-50-00-5.  ALL TEST PASSED.
